# SDR DXTA2014020505638

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 9,995 hours, 7,864 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & GEAR RETRACTION, GEAR UNLOCK & HYD PRESS ANNUNCIATOR LIGHTS REMAINED ON.  ALL NORMAL INDICATIONS AFTER SELECTING GEAR DOWN.  JACKED ACFT & PERFORMED EXTENSION & RETRACTION TEST IAW AMM 32-30-00.  PERFORMED UP LOCK INSPECTION & TEST IAW AMM 32-30-05, ALL CHECKS WERE NORMAL.  ADJUSTED LT UP LOCK SWITCH IAW AMM 32-61-00.  SERVICED NLG STRUT IAW AMM 12-14-00.  LUBED & CLEANED ALL UP LOCKS IAW AMM 12-21-02.  PERFORMED ADDITIONAL EXTENSION & RETRACTION OF LG & ALL CHECKS WERE GOOD AT THIS TIME.
